# SDR GTIA2025011638672

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,100 hours, 17,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY / FUME ECVENT. AFT GALLEY AND AFT CABIN SUDDEN STRONG "ROTTEN EGGS" SMELL AT 10,000 FT SLOWLY DISSAPATING OVER APPROX 10 MINUTES BOTH AFT FA HAD BURNING EYES AND STRONGEST ODOR-REF TSM 05-50-00--810-831 PER DECISION TABLE & AQE FORM PACK 2 FOUND TO BE SOURCE OF AQE REF LP 3602727-2 FOR PACK 2 DEFERRAL DESCRIPTION FUMES/ODOR: BURNING EYES AND ROTTEN EGG SMELL. CONTINUOUS AND UNCOMFORTABLE. LOCATION: AFT CABIN AND GALLEY. NO VISIBLE SMOKE OR HAZE. STRONG INTENSITY. NO MDEICAL ATTENTION REQUIRED.
